# SDR GTIA201402031149

- Difficulty date: February 3, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 7,032 hours, 3,218 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK DOES NOT PROPERLY INFLATE. SWAPPED F/O'S OXYGEN MASK WITH PRIMARY OBSERVERS SEAT OXYGEN MASK.  R & R FIRST OBSERVER OXYGEN FULL FACE MASK IAW AMM, OPS CHECKED GOOD.
